# SDR UIEA2018010800037

- Difficulty date: January 3, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 92,954 hours, 18,426 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE AUTO 2 STATUS MESSAGE DISPLAYED AFTER LANDING.  PERFORMED TROUBLESHOOTING IAW FIM 21-31 F/T 810,  SYSTEM CHECKED GOOD, MESSAGE CLEARED. OK FOR SERVICE.
